首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Flujo Bidimensional de Petróleo en Medios Porosos: Simulación Numérica y Análisis de Estabilidad
  • 本地全文:下载
  • 作者:Gabriela B. Savioli ; Pablo M. Jacovkis ; M. Susana Bidner
  • 期刊名称:Mecánica Computacional
  • 印刷版ISSN:2591-3522
  • 出版年度:2009
  • 卷号:15
  • 期号:7
  • 页码:303-312
  • 语种:Spanish
  • 出版社:CIMEC-INTEC-CONICET-UNL
  • 摘要:The radial flow of oil towards a well in two dimensions is modeled by a family of finite difference schemes. This family depends on one parameter θ, 0≤θ≤1. The stability of the proposed schemes is analyzed applying the matrix method which takes into account boundary conditions. An "almost pentadiagonal" matrix is obtained choosing an appropriate order of equations and unknowns. We prove that this matrix may be symmetrized by a similarity transformation. Therefore, studying bounds for the corresponding eigenvalues, unconditional stability is found for θ≥1/2 and stability restrictions are established for θ<1/2. Numerical simulations are presented using the BSOR (Block Successive Over Relaxation) Method to solve the resulting system of linear equations. The finite difference solution has perfectly reproduced the analytical solution of a simplified 1-D model.
  • 其他摘要:The radial flow of oil towards a well in two dimensions is modeled by a family of finite difference schemes. This family depends on one parameter θ, 0≤θ≤1. The stability of the proposed schemes is analyzed applying the matrix method which takes into account boundary conditions. An "almost pentadiagonal" matrix is obtained choosing an appropriate order of equations and unknowns. We prove that this matrix may be symmetrized by a similarity transformation. Therefore, studying bounds for the corresponding eigenvalues, unconditional stability is found for θ≥1/2 and stability restrictions are established for θ<1/2. Numerical simulations are presented using the BSOR (Block Successive Over Relaxation) Method to solve the resulting system of linear equations. The finite difference solution has perfectly reproduced the analytical solution of a simplified 1-D model.
国家哲学社会科学文献中心版权所有